I started started to do b12 methylcobalamin subcutaneous injections (.2 ml). Just did first one early evening, last night. This morning I took a 5000 mg sub-lingual (methylcobalamin), as per doctors advice. She said I could drop the sub-lingual for a while to see how the injections worked, but wanted to give them a try in combo to get any initial boost. This morning, shortly after the B12 lozenge, I started to feel a sensitivity in my vocal cords and it became uncomfortable to speak, developing a hoarseness and then just remaining quiet for as much as I could. I had read on livestrong.com: So I called the compounding pharmacy that had made it but the pharmacist said that hoarseness would not be a side effect. I have also read that B12 deficiency can cause hoarseness. My latest blood work showed me not to be deficient and I have been taking 5000 mg (methylcobalamin) pills for the last several months. Not a whole bunch has changed between yesterday and today, so am wondering if anyone else has experienced hoarseness in any conjunction with B12 or if there is some other more probable cause.